# SDR REXA2018062200526

- Difficulty date: June 22, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 25,740 hours, 18,096 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPDATE ON PROBLEM DESCRIPTION.  DURING EE-900 INSPECTION NOTED SEAT 1C MISSING LIFE VEST.  INSTALLED LIFE VEST BOX STRAP ON PASS SEAT 1C IAW TS 005235B.
